# SDR CA070810001

- Difficulty date: August 9, 2007
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Dhav DHC2MK3
- Aircraft time: 2,227 hours
- Engine: Pwa PT6A34
- Propeller: Hartzl HCB3TN3
- System (JASC): 3212 · Emergency Flotation Section
- Part: Cover
- Part number: 6A05158019
- Condition: Damaged
- Location: Mlg Floats
- Part time: 220 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) THIS TURBO OPERATING AMPH FLOATS WAS ON DESCENT TO LAND AT ITS HOME AIRPORT WHEN THERE WAS NO GEAR DOWN INDICATION ON RT MAIN WHEEL. PILOT ASKED PASSENGER IN THE RT SEAT TO LOOK AT THE TOP OF FLOATS TO CHECK TIE-DOWN ROPES, AND IT WAS NOTICED THAT THE END OF THE FLOAT ROPE WAS IN INSP HOLE ABOVE MAIN GEAR LOCKING MECHANISM. PILOT RETRACTED THE LANDING GEAR TO UP POSTION AND WHEN THERE WAS ALL 4 GEAR UP INDICATION, HE LANDED SAFELY IN THE WATER. ACFT WAS THAN TRANSPORTED TO ITS MAINT BASE WHERE PROBLEM WAS IDENTIFIED AS A DAMAGED UP LOCK CARRAIGE COVER, IT WAS THAN REPLACED WITH A NEW UNIT. THE SYSTEM WAS FUNCTION TESTED SERVICEABLE AND ACFT WAS RETURNED TO SERVICE. NOTE: THE PILOT IN COMMAND WILL BE MORE CAREFUL SECURING THE FLOAT ROPES IN THE FUTURE PREVENTING THE ROPES FROM STRAYING UP INTO LANDING GEAR LOCKING MECHANISM.
